Skip to main content
Skip to main navigation menu
Skip to about the journal
Skip to the current issue
Skip to site footer
Open Menu
Uzbekistan Journal of Mathematics and Computer Science
Uzbekistan Journal of Mathematics and Computer Science
About
Editorial Team
Indexing
Publication Ethics
Current
Archives
Contact
Submissions
Search
Register
Login
About the Journal
Current Issue
Vol. 2 No. 2 (2026): UJMCS
Published:
2026-10-26
Статьи
Об одной коэффициентной обратной задаче с нелокальными граничными условиями для трехмерного уравнения Трикоми в неограниченном параллелепипеде
Abduvosiq Shokirov (Author)
1-21
PDF (Russian)
THE SPACE OF ORDER-PRESERVING FUNCTIONALS AND Π-COMPLETENESS
Rzamurat Jiemuratov, Davron Jumaev, Jalol Ruziev (Author)
22-31
PDF
A Comparative Study of Two Weighted Function-Space Formulations for a Degenerate--Singular Elliptic Operator
Dilfuza Eshmamatova, Nozima Ochilova (Author)
56-74
PDF
SOLITON SOLUTION OF THE COUPLED NONLINEAR KLEIN-GORDON EQUATIONS ON METRIC GRAPHS
Quvonchbek Asadov (Author)
75-83
View All Issues
Browse
Categories
Developed By
Open Journal Systems
Information
For Readers
For Authors
For Librarians
Language
English
Русский
Make a Submission
Make a Submission